# SDR DHL2001363015

- Difficulty date: July 28, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Nose Cowl
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

On "A" check discrepancy--- #2 engine nose cowl lip cracked at 2 places, at the 8 0' clock position.1) Routed out cracked areas 3 each places nose lip 8 o' clock position I.A.W. A300 S.R.M. 54-30-00 page 731/732 figure 719 view K.2) made doubler repair from 2024-0 .071 lot# 8000N9vux P/O 8316399 and heat treated to 2024 T4 I.A.W. avborne Process Specs. 98PMSI .247PS-01.3) Prep treat and primed areas I.A.W. A-300 S.R.M. 54-30-00.4) Installed doublers repair on cracked areas I.A.W. A300 S.R.M. 54-30-00 page 731 and sealed all edges.5) Cleaned area for F.O.D.
